# SDR AALA202310271451

- Difficulty date: October 17, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 62,140 hours, 25,343 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Part number: BACC47CP28
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: G7 FLOOR EMERGENCY LIGHT INOPERATIVE FOUND A DAMAGED INOPERATIVE CONTACT. REPAIRED CONTACT AND REINSTALLED G7 FLOOR EMERGENCY LIGHT, OPERATIONAL CHECK GOOD. PER B737NG AMM 34- 51-14 AND SWPM 20-10-13.
